# SDR CA130628004

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Wheel
- Component: Wheel, Bfgoodrich
- Component part number: 4151171
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN WHEEL BEARING FAILURE. PILOT REPORTED NR 4 WHEEL AND BRAKE DAMAGE. AIRPORT OPS PICKED UP DEBRIS FROM THE RUNWAY AND TAXIWAY.  THE WHEEL, AXLE AND BRAKE ASSY REPLACED, R & R NR 2 MLG ALXE IAW AMM TASK 32-11-04-000-801 & 32-11-04-400-801.  R & R NR 3 & NR 4 MLG TIRE & BRAKE ASSY.
